# SDR UALA2010043001456

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 45,838 hours, 5,462 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 7883662
- Part serial: 92
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, REPLACE FUEL DISTRIBUTION VALVE IAW SMC ENGINE CONTROLLER DUE TO FUEL LEAKING FROM ENGINE CASE.  REPLACED DISTRIBUTION VALVE. LEAK NO LONGER DETECTED.
